# SDR ABXA060103

- Difficulty date: February 11, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION, STA 1500, RIGHT BUTT LINE 46, CORRODED OUT OF LIMITS AROUND SCREW HOLES.  REMOVED AND REPLACED SEAT TRACK SECTION IAW DC8 SRM 53-2-3, 51-3-0, 51-1-8, 53-2-0 AND LWR 200302015.
